Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    28
  • views
    10623

3 Months Later...eh

Lola123

606 views

So I am three months into birth control and a month and a half now on solodyn.. things have definitely cleared up since my initial break out but with clear ups come scars. this can be so much worse then acne! because even with the clearer skin it still looks like i have bad acne! I am leaving in a couple of days...so much for being really clear and feeling confident. right now i am not at ALL feeling confident.

this sucks. anybody have some words of encouragement? im in need



2 Comments


Recommended Comments

hey,

sounds like you have made some solid improvement! :)

Scars depending on the type can fade over time and become less noticeable.

If you don't have much or any active acne you should be happy because that in it self is hard to achieve for many.

It always seems with acne that you clear something up and then there is the next stage to deal with red marks etc.

It takes a while to get your skin back to its old self and you should try not beat your self up about it too much.

Hope this helped!

Keep your head and smile :)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×